Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 704, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 8, 2016, 3:32 PM CDT for Coal County, Hughes County, Pontotoc County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2016, 3:32 PM CDT (20:32 UTC)
- Expired
- Aug 8, 2016, 4:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Coal County, OK, Hughes County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 99 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1403 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
350
WUUS54 KOUN 082032
SVROUN
OKC029-063-123-082115-
/O.NEW.KOUN.SV.W.0704.160808T2032Z-160808T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT MON AUG 8 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHWESTERN HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTH CENTRAL COAL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 415 PM CDT
* AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
ALLEN...MOVING NORTHEAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ALLEN AND GERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3468 9644 3475 9656 3492 9647 3493 9632
3485 9622
TIME...MOT...LOC 2032Z 208DEG 10KT 3479 9644
HAIL...1.75IN
WIND...70MPH
$$
KURTZ2 follow-up statements
069
WWUS54 KOUN 082041
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
341 PM CDT MON AUG 8 2016
OKC029-063-123-082115-
/O.CON.KOUN.SV.W.0704.000000T0000Z-160808T2115Z/
PONTOTOC OK-HUGHES OK-COAL OK-
341 PM CDT MON AUG 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN PONTOTOC...SOUTHWESTERN HUGHES AND NORTH CENTRAL
COAL COUNTIES...
AT 340 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
ALLEN...MOVING NORTHEAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ALLEN AND GERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3473 9639 3475 9656 3492 9647 3493 9632
3485 9622
TIME...MOT...LOC 2040Z 207DEG 8KT 3480 9644
HAIL...1.75IN
WIND...70MPH
$$
KURTZ184
WWUS54 KOUN 082100
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT MON AUG 8 2016
OKC029-063-123-082110-
/O.CAN.KOUN.SV.W.0704.000000T0000Z-160808T2115Z/
PONTOTOC OK-HUGHES OK-COAL OK-
400 PM CDT MON AUG 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PONTOTOC...
SOUTHWESTERN HUGHES AND NORTH CENTRAL COAL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
PORTIONS OF HUGHES COUNTY.
LAT...LON 3473 9639 3475 9656 3492 9647 3493 9632
3485 9622
TIME...MOT...LOC 2058Z 208DEG 10KT 3485 9641
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:49 PM CDT, 43 minutes earlier.
Area forecast discussion, Aug 8, 2:49 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
249 PM CDT MON AUG 8 2016
.DISCUSSION...
Primary forecast concern is placed on continued
shower/thunderstorm development this afternoon and additional
development into the evening.
Earlier this morning, a noticable MCV had developed in response to
ongoing convection, near Altus, and has continued to provide focus
for sustaining convection into this afternoon across southwestern
Oklahoma and western north Texas. Expect this activity to persist
through the afternoon into the evening. Overall, Theta-e advection
into the Texoma region continues, with decent MLCAPE values of 1000
to 2000 J/Kg. Shear is paltry, given the lack of strong mid-level
support outside the remnant MCV. However, given the last few days,
and given the MCV, no doubt, some isolated updrafts will make the
push to strong to severe. Hail threat will be near zero, but
downburst winds, to 60 mph, are the primary concern given boundary
layer dew point spreads. Other concerns will be frequent lightning
and brief heavy rainfall. Into the evening, short range guidance,
both traditional and CAMs, become bullish across southwestern
Oklahoma and western north Texas. The GFS's convective feedback is
poor, the most aggressive of guidance, with even the HRRR, NAM, and
ECMWF having their moments. However, still expect continued
development through the evening.
Overnight, increased precipitation chances across western Oklahoma
and western north Texas between 7pm and Midnight, as surface
convergence will increase slightly, with scattered showers/thunder
remaining possible through the overnight into early Tuesday.
Tuesday, will keep slight chance of showers/thunder through the day
as remnant activity from overnight may linger, especially with the
strengthening western trough and 500mb ridge continuing its slide
eastward. With increasing low to mid level flow from the
south/southeast, expect better boundary layer mixing across the
hottest areas, keeping dew points down just enough for heat indices
to only push into the 100 to 104 range through the afternoon.
Therefore, do not have plans, at this time, to extend the current
heat advisory through tomorrow.
Hot conditions will persist through Thursday, before a substantial
frontal boundary finally pushes in from the northwest, bringing
better precipitation chances to the region Friday into Saturday,
along with cooler temperatures.
Kurtz
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 94 74 97 75 / 40 40 20 10
Hobart OK 88 75 99 76 / 90 40 20 10
Wichita Falls TX 94 76 101 77 / 60 40 20 10
Gage OK 96 72 97 73 / 30 40 20 10
Ponca City OK 91 75 95 76 / 40 30 20 10
Durant OK 100 76 100 77 / 40 20 20 10
&&
.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 7 PM CDT this evening for OKZ026-030>032-
041>043-046>048-050>052.
TX...None.
&&
11/04Hazardous weather outlook, Aug 8, 12:03 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1203 PM CDT MON AUG 8 2016 OKZ004>048-050>052-TXZ083>090-091100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1203 PM CDT MON AUG 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND STORMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON INTO THE EVENING...MAINLY ACROSS WESTERN NORTH TEXAS AND THE SOUTHWEST PORTIONS OF OKLAHOMA. GUSTY WINDS...HEAVY RAIN... AND LIGHTNING ARE THE MAIN IMPACTS. .HEAT... HOT AND HUMID CONDITIONS WILL BE SEEN AGAIN TODAY MAINLY OVER SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA WITH HEAT INDEX VALUES EXPECTED TO EXCEED 105 DEGREES. A HEAT ADVISORY IS IN EFFECT. STAY HYDRATED AND TAKE FREQUENT BREAKS IF WORKING OUTDOORS OR PARTICIPATING IN OUTDOOR ACTIVITIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... CHANCES FOR SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS PARTS OF THE AREA EVERYDAY INTO THE WEEKEND. THE GREATEST CHANCES WILL BE FRIDAY AND SATURDAY A COLD FRONT AND UPPER LEVEL STORM SYSTEM AFFECT THE REGION. GUSTY WINDS... HEAVY RAIN... AND LIGHTNING WILL BE THE MAIN IMPACTS. THE RISK FOR SEVERE WEATHER WILL BE LOW. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Aug 8, 2:19 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 219 PM CDT MON AUG 8 2016 OKZ040-041-081945- MURRAY OK-GARVIN OK- 219 PM CDT MON AUG 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND SOUTHEASTERN GARVIN COUNTIES UNTIL 245 PM CDT... AT 218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DAVIS...MOVING NORTHEAST AT 5 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... SULPHUR...DAVIS AND LAKE OF THE ARBUCKLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3442 9713 3455 9720 3469 9700 3450 9690 TIME...MOT...LOC 1918Z 243DEG 6KT 3451 9714 11
Special weather statement, Aug 8, 2:43 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
243 PM CDT MON AUG 8 2016
OKZ048-052-082015-
ATOKA OK-BRYAN OK-
243 PM CDT MON AUG 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ATOKA AND
NORTHEASTERN BRYAN COUNTIES UNTIL 315 PM CDT...
AT 241 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BOKCHITO...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
BOKCHITO...BENNINGTON...LANE AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3416 9598 3415 9596 3412 9594 3404 9594
3397 9611 3412 9624 3433 9599 3416 9585
TIME...MOT...LOC 1941Z 234DEG 14KT 3410 9611
11Special weather statement, Aug 8, 3:01 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
301 PM CDT MON AUG 8 2016
OKZ032-082030-
HUGHES OK-
301 PM CDT MON AUG 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUGHES COUNTY UNTIL
330 PM CDT...
AT 259 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GERTY...MOVING
NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
STUART.
LAT...LON 3483 9623 3484 9629 3490 9630 3501 9614
3492 9609 3488 9609
TIME...MOT...LOC 1959Z 232DEG 12KT 3488 9624
KURTZSpecial weather statement, Aug 8, 3:11 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
311 PM CDT MON AUG 8 2016
OKZ048-052-082045-
ATOKA OK-BRYAN OK-
311 PM CDT MON AUG 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ATOKA AND NORTH
CENTRAL BRYAN COUNTIES UNTIL 345 PM CDT...
AT 308 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
BENNINGTON...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL ATOKA
AND NORTH CENTRAL BRYAN COUNTIES.
LAT...LON 3416 9598 3415 9596 3414 9595 3411 9594
3408 9602 3411 9607 3415 9607 3425 9596
3422 9588 3416 9585
TIME...MOT...LOC 2008Z 232DEG 15KT 3414 9601
KURTZSpecial weather statement, Aug 8, 3:20 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
320 PM CDT MON AUG 8 2016
OKZ042-082045-
PONTOTOC OK-
320 PM CDT MON AUG 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PONTOTOC COUNTY
UNTIL 345 PM CDT...
AT 318 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROFF...MOVING
NORTHEAST AT 5 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ROFF AND FITZHUGH.
LAT...LON 3460 9669 3457 9679 3458 9683 3459 9683
3459 9685 3462 9689 3473 9675 3467 9671
TIME...MOT...LOC 2018Z 232DEG 4KT 3461 9681
KURTZSpecial weather statement, Aug 8, 3:27 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 327 PM CDT MON AUG 8 2016 OKZ032-041>043-082115- COAL OK-PONTOTOC OK-HUGHES OK-MURRAY OK- 327 PM CDT MON AUG 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COAL...CENTRAL PONTOTOC...SOUTHERN HUGHES AND NORTHEASTERN MURRAY COUNTIES UNTIL 415 PM CDT... AT 325 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 4 MILES WEST OF STUART TO 5 MILES NORTHWEST OF STONEWALL TO NEAR FITZHUGH...MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... ADA...ALLEN...ROFF...STONEWALL...CALVIN...FITZHUGH...STUART... GERTY AND FITTSTOWN. LAT...LON 3483 9609 3456 9676 3460 9699 3505 9609 TIME...MOT...LOC 2025Z 233DEG 16KT 3490 9618 3470 9659 3464 9678 KURTZ
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:34 PM CDT | Special Weather Statement | OUN | Blaine | 41 min |
| Aug 7, 8:05 PM CDT | Special Weather Statement | OUN | Blaine | 55 min |
| Aug 7, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 47 min |
| Aug 7, 8:29 PM CDT | Special Weather Statement | OUN | Dewey, Roger Mills | 61 min |
| Aug 7, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 38 min |
| Aug 7, 9:06 PM CDT | Special Weather Statement | OUN | Blaine | 54 min |
| Aug 7, 9:11 PM CDT | Special Weather Statement | OUN | Major | 64 min |
| Aug 7, 9:35 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 40 min |
| Aug 7, 9:54 PM CDT | Special Weather Statement | OUN | Woods | 66 min |
| Aug 7, 9:56 PM CDT | Special Weather Statement | OUN | Woods | 64 min |
| Aug 7, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 46 min |
| Aug 7, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 56 min |
| Aug 7, 10:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 54 min |
| Aug 7, 10:28 PM CDT | Areal Flood Advisory | OUN | Blaine, Major | 3 hr |
| Aug 7, 10:33 PM CDT | Areal Flood Advisory | OUN | Major, Woods, Woodward | 3 hr |
| Aug 7, 11:00 PM CDT | Special Weather Statement | OUN | Alfalfa | 30 min |
| Aug 7, 11:16 PM CDT | Special Weather Statement | OUN | Kingfisher | 59 min |
| Aug 7, 11:19 PM CDT | Special Weather Statement | OUN | Grant | 41 min |
| Aug 7, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 49 min |
| Aug 8, 1:08 PM CDT | Special Weather Statement | OUN | Tillman | 37 min |
| Aug 8, 2:09 PM CDT | Special Weather Statement | OUN | Bryan | 36 min |
| Aug 8, 2:19 PM CDT | Special Weather Statement | OUN | Murray | 26 min |
| Aug 8, 2:34 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray | 56 min |
| Aug 8, 2:43 PM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| Aug 8, 3:01 PM CDT | Special Weather Statement | OUN | Hughes | 29 min |
| Aug 8, 3:11 PM CDT | Special Weather Statement | OUN | Atoka | 34 min |
| Aug 8, 3:20 PM CDT | Special Weather Statement | OUN | Pontotoc | 25 min |
| Aug 8, 3:27 PM CDT | Special Weather Statement | OUN | Pontotoc | 48 min |
| Aug 8, 3:35 PM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| Aug 8, 3:39 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| Aug 8, 3:42 PM CDT | Areal Flood Advisory | OUN | Johnston, Murray, Pontotoc | 48 min |
| Aug 8, 3:46 PM CDT | Special Weather Statement | OUN | Pontotoc | 29 min |
| Aug 8, 3:56 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 21 min |
| Aug 8, 3:57 PM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc | 3 hr |
| Aug 8, 3:58 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 32 min |
| Aug 8, 4:13 PM CDT | Special Weather Statement | OUN | Coal | 32 min |
| Aug 8, 4:17 PM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc | 3 hr |
| Aug 8, 4:27 PM CDT | Special Weather Statement | OUN | Coal | 33 min |
| Aug 8, 4:44 PM CDT | Special Weather Statement | OUN | Johnston | 31 min |
| Aug 8, 5:11 PM CDT | Special Weather Statement | OUN | Love | 34 min |
| Aug 8, 5:12 PM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| Aug 8, 5:44 PM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| Aug 8, 5:54 PM CDT | Special Weather Statement | OUN | Jefferson | 36 min |
| Aug 8, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Love | 26 min |
| Aug 8, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.